File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: On the set-theoretical Yang-Baxter equation
  • Basic View
  • Metadata View
  • XML View
TitleOn the set-theoretical Yang-Baxter equation
 
AuthorsLu, JH1
Yan, M2
Zhu, YC2
 
KeywordsKnots and links in S3
Quantum groups and related algebraic methods
 
Issue Date2000
 
PublisherDuke University Press. The Journal's web site is located at http://www.dukeupress.edu/dmj/
 
CitationDuke Mathematical Journal, 2000, v. 104 n. 1, p. 1-18 [How to Cite?]
DOI: http://dx.doi.org/10.1215/S0012-7094-00-10411-5
 
DescriptionFulltext link (Postprint): https://www.math.ust.hk/~mamyan/research/setYBE.pdf
 
ISSN0012-7094
2013 Impact Factor: 1.724
2013 SCImago Journal Rankings: 5.655
 
DOIhttp://dx.doi.org/10.1215/S0012-7094-00-10411-5
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorLu, JH
 
dc.contributor.authorYan, M
 
dc.contributor.authorZhu, YC
 
dc.date.accessioned2012-08-08T08:40:20Z
 
dc.date.available2012-08-08T08:40:20Z
 
dc.date.issued2000
 
dc.description.naturelink_to_subscribed_fulltext
 
dc.descriptionFulltext link (Postprint): https://www.math.ust.hk/~mamyan/research/setYBE.pdf
 
dc.identifier.citationDuke Mathematical Journal, 2000, v. 104 n. 1, p. 1-18 [How to Cite?]
DOI: http://dx.doi.org/10.1215/S0012-7094-00-10411-5
 
dc.identifier.doihttp://dx.doi.org/10.1215/S0012-7094-00-10411-5
 
dc.identifier.epage18
 
dc.identifier.issn0012-7094
2013 Impact Factor: 1.724
2013 SCImago Journal Rankings: 5.655
 
dc.identifier.issue1
 
dc.identifier.scopuseid_2-s2.0-0034660772
 
dc.identifier.spage1
 
dc.identifier.urihttp://hdl.handle.net/10722/156085
 
dc.identifier.volume104
 
dc.languageeng
 
dc.publisherDuke University Press. The Journal's web site is located at http://www.dukeupress.edu/dmj/
 
dc.publisher.placeUnited States
 
dc.relation.ispartofDuke Mathematical Journal
 
dc.relation.referencesReferences in Scopus
 
dc.subjectKnots and links in S3
 
dc.subjectQuantum groups and related algebraic methods
 
dc.titleOn the set-theoretical Yang-Baxter equation
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Lu, JH</contributor.author>
<contributor.author>Yan, M</contributor.author>
<contributor.author>Zhu, YC</contributor.author>
<date.accessioned>2012-08-08T08:40:20Z</date.accessioned>
<date.available>2012-08-08T08:40:20Z</date.available>
<date.issued>2000</date.issued>
<identifier.citation>Duke Mathematical Journal, 2000, v. 104 n. 1, p. 1-18</identifier.citation>
<identifier.issn>0012-7094</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/156085</identifier.uri>
<description>Fulltext link (Postprint): https://www.math.ust.hk/~mamyan/research/setYBE.pdf</description>
<language>eng</language>
<publisher>Duke University Press. The Journal&apos;s web site is located at http://www.dukeupress.edu/dmj/</publisher>
<relation.ispartof>Duke Mathematical Journal</relation.ispartof>
<subject>Knots and links in S3</subject>
<subject>Quantum groups and related algebraic methods</subject>
<title>On the set-theoretical Yang-Baxter equation</title>
<type>Article</type>
<description.nature>link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1215/S0012-7094-00-10411-5</identifier.doi>
<identifier.scopus>eid_2-s2.0-0034660772</identifier.scopus>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-0034660772&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>104</identifier.volume>
<identifier.issue>1</identifier.issue>
<identifier.spage>1</identifier.spage>
<identifier.epage>18</identifier.epage>
<publisher.place>United States</publisher.place>
</item>
Author Affiliations
  1. University of Arizona
  2. Hong Kong University of Science and Technology